# SDR UIEA2017072801342

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6259283
- Part serial: NSN
- Condition: Corroded
- Location: Pack Outlet Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK COMPRESSOR OUTLET TEMP 2 SENSOR (TS5135) FOUND CORRODED.  THE TEMP SENSOR WAS REMOVED AND REPLACED IAW AMM 21-56-06, REV 121.  OPS TESTED IAW AMM 21-56-06, REV 121.
